# SDR UALA2012071803912

- Difficulty date: July 17, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N421UA
- Make and model: Airbus A320-232
- Aircraft serial: 500
- Aircraft time: 61,325 hours, 22,899 cycles
- Engine: Iae V2527A5
- System (JASC): 3520 · Passenger Oxygen System
- Part: Container
- Condition: Wrong Part
- Location: Oxygen Mask
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING DROP TEST FOR CF-225 FOUND OXYGEN MASK CONTAINER ABOVE AFT FLIGHT ATTENDANTS SEATS HAS WRONG EFFECTIVITY TEST BUTTON.  INTERCHANGE ABILITY SUPPORTED BY SIL35-007 PG32.
